Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 75, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Aug 18, 2007, 9:45 PM CDT for Comanche County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2007, 9:45 PM CDT (02:45 UTC)
- Expired
- Aug 18, 2007, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 73 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 190246 TOROUN OKC031-190315- /O.NEW.KOUN.TO.W.0075.070819T0245Z-070819T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 945 PM CDT SAT AUG 18 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... COMANCHE COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 1015 PM CDT * AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST OF PUMPKIN CENTER...MOVING NORTH NORTHEAST AT 20 MPH. * PUMPKIN CENTER IS IN THE PATH OF THIS STORM. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3452 9827 3451 9820 3468 9812 3471 9827 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Aug 18, 9:27 PM CDT, 18 minutes earlier.
Area forecast discussion, Aug 18, 9:27 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT SAT AUG 18 2007
.UPDATE...
CENTER OF TROPICAL DEPRESSION ERIN HAS BEGUN TO MOVE INTO FAR
SOUTHWEST OK/WEST N TEXAS. ERIN WILL CONTINUE TO MOVE NE
OVERNIGHT... MOVING INTO CENTRAL OK BY MORNING. WIDESPREAD RAIN AND
SOME THUNDERSTORMS WILL CONT OVERNIGHT WITH MOST OF THE RAIN
OCCURRING ON THE E/NE SIDE OF THE DEPRESSION. HAVE ADJUSTED POPS TO
SHOW THIS SCENARIO. WITH THE LOSS OF THE SUN... THE POTENTIAL FOR
ANY FURTHER SEVERE/TORNADIC STORMS WILL CONT TO DECREASE AND LIKELY
END OVER THE NEXT HOUR OR SO. FOCUS WILL SHIFT TO HEAVY RAIN AND
FLOODING POTENTIAL OVERNIGHT. WILL CONT WITH A FLASH FLOOD WATCH BUT
EXTEND INTO CENTRAL OK. WILL KEEP CURRENT END TIME OF 14Z.
HOWEVER... WATCH MAY NEED TO BE EXTENDED IN TIME ON SUNDAY. WILL
SEND UPDATES AS SOON AS POSSIBLE.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 156 PM CDT SAT AUG 18 2007/
SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.
LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.
CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 86 73 91 / 100 60 30 10
HOBART OK 72 85 74 93 / 90 60 20 10
WICHITA FALLS TX 75 88 76 93 / 60 60 20 10
GAGE OK 71 89 72 95 / 20 30 10 10
PONCA CITY OK 73 88 75 92 / 50 50 30 10
DURANT OK 74 92 73 92 / 30 40 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR OKZ016>030-033>040-
044.
TX...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR TXZ083>089.
&&
25/02Hazardous weather outlook, Aug 18, 6:00 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT SAT AUG 18 2007
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
600 PM CDT SAT AUG 18 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.
DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
OKLAHOMA AND NORTH TEXAS AS TROPICAL DEPRESSION ERIN MOVES TOWARD
THE AREA FROM THE EASTERN TEXAS PANHANDLE. THE PRIMARY CONCERN WILL
BE LOCALLY HEAVY RAINFALL WITH THE VERY EFFICIENT RAIN PRODUCING
SHOWERS IN THE TROPICAL AIRMASS. ISOLATED SEVERE THUNDERSTORMS WILL
ALSO BE POSSIBLE THROUGH THIS EVENING. DUE TO TURNING WINDS AROUND
THE TROPICAL DEPRESSION... STRONG WIND SHEAR WILL BE SUFFICIENT FOR
BRIEF FUNNEL CLOUDS OR WEAK TORNADOES TO BE POSSIBLE. THE POTENTIAL
FOR FUNNEL CLOUDS OR TORNADOES IS EXPECTED TO DECREASE LATER THIS
EVENING WITH THE LOSS OF HEATING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF SOUTHWEST
OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... WHICH COULD LEAD TO
FLASH FLOODING. FOR ADDITIONAL INFORMATION SEE THE FLASH FLOOD WATCH
PRODUCT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN ARE EXPECTED TO CONTINUE
PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS OVER THE AREA THROUGH
THE WEEKEND.
OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT THIS WEEKEND WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
30/25In the hours before
Special weather statement, Aug 18, 7:13 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 713 PM CDT SAT AUG 18 2007 OKZ044-TXZ086-090-190045- COTTON OK-WICHITA TX-CLAY TX- 713 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHWEST CLAY...COTTON AND EASTERN WICHITA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA FALLS AT 713 PM CDT...MOVING NORTHEAST AT 35 MPH. A BRIEF PERIOD OF VERY HEAVY RAIN AND WIND GUSTS TO AROUND 40 MPH ARE LIKELY WITH THIS STORM. BRIEF FUNNEL CLOUDS ARE ALSO POSSIBLE.
Special weather statement, Aug 18, 7:29 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 729 PM CDT SAT AUG 18 2007 OKZ039-190100- STEPHENS OK- 729 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR DUNCAN AT 729 PM CDT...MOVING NORTHEAST AT 25 MPH. BRIEF HEAVY RAIN...SMALL HAIL AND WINDS OF AROUND 40 MPH ARE LIKELY WITH THIS STORM. BRIEF FUNNEL CLOUDS ARE ALSO POSSIBLE.
Local storm report, Aug 18, 7:57 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 1 N THORNBERRY 34.07N 98.39W
08/18/2007 CLAY TX FIRE DEPT/RESCUE
RELAYED BY CLAY COUNTY EMERGENCY MANAGEMENT.
&&
TYSpecial weather statement, Aug 18, 8:47 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 847 PM CDT SAT AUG 18 2007 OKZ038-039-044-190215- COTTON OK-COMANCHE OK-STEPHENS OK- 847 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHEAST COMANCHE...NORTHEAST COTTON AND WESTERN STEPHENS COUNTIES. A STRONG THUNDERSTORM WAS CENTERED JUST EAST OF WALTERS AT 847 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL PRODUCE TORRENTIAL RAIN WHICH WILL RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. IN ADDITION WINDS OF 40 TO 50 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE.
Special weather statement, Aug 18, 8:53 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 853 PM CDT SAT AUG 18 2007 OKZ023-027-038-190230- CADDO OK-GRADY OK-COMANCHE OK- 853 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY COUNTIES. STRONG THUNDERSTORM WERE LOCATED 6 MILES WEST OF RUSH SPRINGS AND 5 MILES WEST OF CHICKASHA AT 853 PM CDT...MOVING NORTH NORTHEAST AT 25 MPH. VERY HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. IN ADDITION WINDS OF 40 TO 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE.
Special weather statement, Aug 18, 9:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 935 PM CDT SAT AUG 18 2007 OKZ038-190300- COMANCHE OK- 935 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF STERLING AT 935 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. SMALL HAIL AND WINDS AROUND 50 MPH ARE ALSO POSSIBLE.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:38 PM CDT | Tornado Warning | OUN | Cotton | 37 min |
| Aug 18, 8:18 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 27 min |
| Aug 19, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 33 min |
| Aug 19, 12:34 AM CDT | Wind Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more | 6 hr |
| Aug 19, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 45 min |
| Aug 19, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 48 min |
| Aug 19, 1:59 AM CDT | Tornado Warning | OUN | Caddo, Canadian | 31 min |
| Aug 19, 2:01 AM CDT | River Flood Warning | OUN | Custer, Washita | 13 hr |
| Aug 19, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 19, 2:18 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 57 min |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 54 hr |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 4 days |
| Aug 19, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 47 min |
| Aug 19, 2:35 AM CDT | Tornado Warning | OUN | Canadian | 25 min |
| Aug 19, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 50 min |
| Aug 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| Aug 19, 3:19 AM CDT | Tornado Warning | OUN | Grady | 26 min |
| Aug 19, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 44 min |
| Aug 19, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 52 min |
| Aug 19, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| Aug 19, 4:23 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| Aug 19, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Aug 19, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Aug 19, 5:05 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 41 hr |
| Aug 19, 5:13 AM CDT | River Flood Warning | OUN | Canadian | 69 hr |
| Aug 19, 5:29 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 91 min |
| Aug 19, 5:34 AM CDT | River Flood Warning | OUN | Grady | 16 hr |
| Aug 19, 6:05 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Aug 19, 7:20 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 4 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Oklahoma | 5 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 5 days |
| Aug 19, 8:56 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 49 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 10 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 19 hr |
| Aug 19, 9:26 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| Aug 19, 9:40 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 50 min |
| Aug 19, 10:22 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 42 hr |
| Aug 19, 4:05 PM CDT | River Flood Warning | OUN | Garvin | 5 days |
| Aug 19, 5:08 PM CDT | River Flood Warning | OUN | Logan | 23 hr |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.